Mirena and Weight Loss Issue

Mirena is a female hormone containing Levonorgestrel plastic device that causes changes in the cervical mucus and uterine lining. It is basically recommended for the females who have at least one child. Mirena intrauterine device is basically placed in the uterus where it slowly releases the hormones that help in preventing the pregnancy for at least 5 years. It helps in stopping the woman’s egg from developing each month. Mirena Levonorgestrel-releasing intrauterine system can also be used for the treatment of heavy menstrual bleeding in women. Mirena IUD can be used only for 5 years and should be changed after a spam of 5 years if continue use is desired. It is a prescription medicine and should be used only when it is recommended by the doctor or health care professional.Does a Mirena cause increase in weight?Mirena Levonorgestrel-releasing intrauterine system may result in rapid weight gain. You should always maintain a proper diet and do regular exercise while using the medicine. You should also inform your doctor or health care professional immediately if you notice sudden changes in the weight.Are there any drugs that may interact with Mirena IUD?Mirena IUD may interact with few other drugs such as Insulin, blood thinner such as Coumadin and few other steroids like Fluticasone, mometasone etc. You should always inform your doctor or health care professional if you are taking any other medicine during the whole treatment.Does Mirena IUD also prevent from any sexually transmitted diseases such as HIV?Mirena IUD will not protect a patient from any sexually transmitted diseases such as HIV etc. It is always recommend that you should avoid sexual intercourse with more than one partner during the treatment.Can I continue using the same device after 5 years as well?No, you should always change the Levonorgestrel-releasing intrauterine system after a spam of 5 years if you want to continue using Mirena IUD.Will I be suffering from any side effects while using Mirena IUD?Mirena is a prescription medicine and should be used only when it is recommended by the doctor or health care professional. It may cause some serious side effects such as rashes on the skin, problem in breathing, sudden changes in the mood, increased in bleeding, increased menstrual cramps, and swelling of lips, tongue or mouth. You should immediately inform your doctor or health care professional if you experience any problems during the whole

Free Weight Loss Tips…

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: